User menu

On the Consistency of An Impredicative Subsystem of Quines Nf

Bibliographic reference Crabbe, Marcel. On the Consistency of An Impredicative Subsystem of Quines Nf. In: The Journal of Symbolic Logic, Vol. 47, no. 1, p. 131-136 (1982)
Permanent URL http://hdl.handle.net/2078.1/57616
  1. Boffa M., A reduction of the theory of types, Lecture Notes in Mathematics (1977) ISBN:9783540085218 p.95-100, 10.1007/bfb0067644
  2. The consistency problem for NF, 42, 215 (1977)
  3. Comptes Rendus de l'Académie des Sciences de Paris, 280, 1657 (1975)
  4. Comptes Rendus de l'Académie des Sciences de Paris, 280, 1 (1975)
  5. Logique et Analyse, 255 (1976)
  6. Fundamenta Mathematicae, 101, 11 (1978)
  7. Foundations of set theory (1973)
  8. Consistency of a fragment of Quine's NF system, 10, 1387 (1969)
  9. Set theory and its logic (1963)
  10. Specker E. P., The Axiom of Choice in Quine's New Foundations for Mathematical Logic, 10.1073/pnas.39.9.972
  11. Logic, methodology and philosophy of science, Proceedings of the 1960 International Congress, Stanford, 116 (1962)
  12. Tait W. W., A nonconstructive proof of Gentzen's Hauptsatz for second order predicate logic, 10.1090/s0002-9904-1966-11611-7
  13. Proof theory (1975)